# SDR CALA2023012300187

- Difficulty date: January 23, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 73,470 hours, 26,257 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 WINDOW FRAME EXTERNAL SURFACE UPPER AFT CORNER APPERS TO BE CRACKED. (REF UNITED EA 5310-04554 REV B). REPAIRED L1 WINDOW FRAME OTBD POST IAW EA 5310-04554 REV B O P 003.
